Alert archive / Oregon / Wind Advisories in 2006
Wind Advisory 20, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Mar 27, 2006, 3:29 AM PST for Jackson County, Oregon; Siskiyou County, California. It took effect at Mar 27, 2006, 2:00 PM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2006, 3:29 AM PST (11:29 UTC)
- In effect from
- Mar 27, 2006, 2:00 PM PST
- Expired
- Mar 28, 2006, 2:13 AM PST
- In force
- 12 hr
- Issued by
- NWS Medford, OR
Counties Siskiyou County, CA, Jackson County, OR
The radar
The Medford radar (KMAX), 10 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 11.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1805 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 271129 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 329 AM PST MON MAR 27 2006 ORZ026-271400- /O.NEW.KMFR.WI.Y.0020.060328T0000Z-060328T1800Z/ /O.CON.KMFR.FZ.W.0012.000000T0000Z-060327T1400Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 329 AM PST MON MAR 27 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST TUESDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING. SOUTH WINDS 20 TO 30 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON IN THE ROGUE VALLEY AND CONTINUE THROUGH TONIGHT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. DUE TO MOSTLY CLEAR SKIES AND LIGHT WINDS...MINIMUM TEMPERATURES THIS MORNING ARE EXPECTED TO DROP TO AT OR BELOW FREEZING IN THE ROGUE AND ILLINOIS VALLEYS. THE FORECAST LOW TEMPERATURES ARE...MEDFORD AND GRANTS PASS 32... ASHLAND AND CAVE JUNCTION 31. OUTLYING AREAS COULD SEE LOWS AS MUCH AS 5 DEGREES COLDER THAN IN THE CITIES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ORZ024-271400- /O.CON.KMFR.FZ.W.0012.000000T0000Z-060327T1400Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- INCLUDING THE CITY OF...GRANTS PASS 329 AM PST MON MAR 27 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING. DUE TO MOSTLY CLEAR SKIES AND LIGHT WINDS...MINIMUM TEMPERATURES THIS MORNING ARE EXPECTED TO DROP TO AT OR BELOW FREEZING IN THE ROGUE AND ILLINOIS VALLEYS. THE FORECAST LOW TEMPERATURES ARE...MEDFORD AND GRANTS PASS 32... ASHLAND AND CAVE JUNCTION 31. OUTLYING AREAS COULD SEE LOWS AS MUCH AS 5 DEGREES COLDER THAN IN THE CITIES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CAZ081-271930- /O.NEW.KMFR.WI.Y.0020.060328T0000Z-060328T1800Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 329 AM PST MON MAR 27 2006 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST TUESDAY. SOUTHEAST WINDS 30 TO 40 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH TONIGHT. THE STRONGEST WINDS WILL OCCUR NEAR WEED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ STOCKTON
4 follow-up statements
000 WWUS76 KMFR 271350 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 550 AM PST MON MAR 27 2006 ORZ026-272200- /O.EXP.KMFR.FZ.W.0012.000000T0000Z-060327T1400Z/ /O.CON.KMFR.WI.Y.0020.060328T0000Z-060328T1800Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 550 AM PST MON MAR 27 2006 ...FREEZE WARNING WILL EXPIRE AT 6 AM PST EARLY THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST TUESDAY... THE FREEZE WARNING WILL EXPIRE AT 6 AM PST EARLY THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST TUESDAY. SOUTH WINDS 20 TO 30 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON IN THE ROGUE VALLEY AND CONTINUE THROUGH TONIGHT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. DUE TO MOSTLY CLEAR SKIES AND LIGHT WINDS...MINIMUM TEMPERATURES THIS MORNING ARE EXPECTED TO DROP TO AT OR BELOW FREEZING IN THE ROGUE AND ILLINOIS VALLEYS. THE FORECAST LOW TEMPERATURES ARE...MEDFORD AND GRANTS PASS 32... ASHLAND AND CAVE JUNCTION 31. OUTLYING AREAS COULD SEE LOWS AS MUCH AS 5 DEGREES COLDER THAN IN THE CITIES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ORZ024-271500- /O.EXP.KMFR.FZ.W.0012.000000T0000Z-060327T1400Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- INCLUDING THE CITY OF...GRANTS PASS 550 AM PST MON MAR 27 2006 ...FREEZE WARNING WILL EXPIRE AT 6 AM PST EARLY THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 6 AM PST EARLY THIS MORNING. $$ CAZ081-272200- /O.CON.KMFR.WI.Y.0020.060328T0000Z-060328T1800Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 550 AM PST MON MAR 27 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM PST TUESDAY. SOUTHEAST WINDS 30 TO 40 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH TONIGHT. THE STRONGEST WINDS WILL OCCUR NEAR WEED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SVEN
000 WWUS76 KMFR 272110 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 110 PM PST MON MAR 27 2006 CAZ081-280515- /O.EXT.KMFR.WI.Y.0020.060327T2200Z-060328T1800Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 110 PM PST MON MAR 27 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM PST TUESDAY. SOUTHEAST WINDS 30 TO 40 MPH WILL CONTINUE THROUGH THIS AFTERNOON INTO THE EVENING WITH OCCASIONAL GUSTS TO 50 MPH. THE STRONGEST WINDS WILL OCCUR NEAR WEED. WINDS ARE EXPECTED TO SHIFT TO SOUTH AND SOUTHWEST AROUND MIDNIGHT WITH SPEEDS DECREASING TO 10 TO 20 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ORZ026-280515- /O.CON.KMFR.WI.Y.0020.060328T0000Z-060328T1800Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 110 PM PST MON MAR 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY. SOUTH WINDS 20 TO 30 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON IN THE ROGUE VALLEY AND CONTINUE THROUGH TONIGHT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FB
000 WWUS76 KMFR 280237 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 637 PM PST MON MAR 27 2006 ORZ022-281100- /O.NEW.KMFR.HW.W.0018.060328T0500Z-060328T1100Z/ CURRY COUNTY COAST- INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH 637 PM PST MON MAR 27 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING FOR THE EXTREME SOUTH OREGON COAST...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. A STRONG AND COMPACT LOW PRESSURE CENTER WEST OF THE CALIFORNIA OREGON BORDER IS RAPIDLY DEEPENING AS IT MOVES TOWARD THE COAST...RESULTING IN WINDS INCREASING TO 40 TO 50 MPH WITH OCCASIONAL GUSTS TO 65 MPH. THE OREGON COAST SOUTH OF CAPE BLANCO WILL RECIEVE THE BRUNT OF THESE WINDS LATER THIS EVENING AS THE LOW PASSES NORTH THROUGH THE WATERS. THE LOW WILL DIMINISH IN INTENSITY LATE TONIGHT WHILE WINDS ABATE TO 20 TO 30 MPH. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. $$ CAZ081-281245- /O.CON.KMFR.WI.Y.0020.000000T0000Z-060328T1800Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 637 PM PST MON MAR 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY. SOUTHEAST WINDS 30 TO 40 MPH WILL CONTINUE THROUGH THIS AFTERNOON INTO THE EVENING WITH OCCASIONAL GUSTS TO 50 MPH. THE STRONGEST WINDS WILL OCCUR NEAR WEED. WINDS ARE EXPECTED TO SHIFT TO SOUTH AND SOUTHWEST AROUND MIDNIGHT WITH SPEEDS DECREASING TO 10 TO 20 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ORZ026-281245- /O.CON.KMFR.WI.Y.0020.000000T0000Z-060328T1800Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 637 PM PST MON MAR 27 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY. SOUTH WINDS 20 TO 30 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON IN THE ROGUE VALLEY AND CONTINUE THROUGH TONIGHT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KMFR 281013 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 213 AM PST TUE MAR 28 2006 ORZ022-281115- /O.CAN.KMFR.HW.W.0018.000000T0000Z-060328T1100Z/ CURRY COUNTY COAST- INCLUDING THE CITIES OF...BROOKINGS...HARBOR...GOLD BEACH 213 AM PST TUE MAR 28 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH WIND WARNING. THE LOW PRESSURE SYSTEM THAT CAUSED THE STRONG WINDS IS MOVING NORTHWEST AWAY FROM THE COAST AND WINDS WILL DECREASE FURTHER THIS MORNING. $$ CAZ081-ORZ026-281115- /O.CAN.KMFR.WI.Y.0020.000000T0000Z-060328T1800Z/ CENTRAL SISKIYOU COUNTY-JACKSON COUNTY- INCLUDING THE CITIES OF...YREKA...WEED...MEDFORD...ASHLAND 213 AM PST TUE MAR 28 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY. THE LOW PRESSURE SYSTEM THAT CAUSED THE STRONG WINDS IS MOVING NORTHWEST AWAY FROM THE AREA AND WINDS WILL DECREASE FURTHER THIS MORNING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Mar 27, 1:00 AM PST, 2 hours 29 minutes earlier.
Area forecast discussion, Mar 27, 1:00 AM PST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
100 AM PST MON MAR 27 2006
.DISCUSSION...00Z NGM/NAM/GFS IN.
A QUIET NIGHT WEATHERWISE OVER THE MEDFORD CWA WITH SCATTERED HIGH
CLOUDS AND LIGHT WINDS. A RIDGE OF HIGH PRESSURE IS CURRENTLY OVER
THE AREA.
ALL THIS WILL CHANGE BY MONDAY NIGHT THOUGH. THE HIGH PRESSURE WILL
MOVE TO THE EAST LATER TONIGHT AND FLOW ALOFT WILL BECOME SOUTHWEST
AND INCREASE. THIS WILL BRING IN SOME MORE CLOUD COVER TODAY.
AN UPSTREAM UPPER TROUGH...NOW AROUND 140W...WILL SHEAR AS IT MOVES
EASTWARD AND A CUTOFF LOW WILL FORM THIS AFTERNOON AROUND 40N 130W.
THE ASSOCIATED FRONT WILL MOVE ONSHORE TONIGHT FROM THE SOUTHWEST...
SPREADING PRECIPITATION THE MEDFORD CWA BY DAYBREAK TUESDAY. THE
HEAVIEST PRECIPITATION WILL OCCUR OVER WESTERN AND CENTRAL SISKIYOU
COUNTY AS WELL AS THE OREGON SOUTH COAST WHILE THE REMAINDER OF THE
AREA WILL SEE LESS COVERAGE AND LIGHTER AMOUNTS. NESDIS HAS EXPRESSED
CONCERN ABOUT THE PRECIPITATION RATES BEING SHOWN BY SATELLITE
IMAGERY. ALSO...THIS PATTERN IS FAVORABLE FOR STRONG WINDS IN THE
SHASTA AND ROGUE VALLEYS TONIGHT INTO TUESDAY.
WILL GO WITH AN INITIAL SNOW LEVEL OF 4500 FEET TONIGHT...DROPPING TO
3500 FEET TUESDAY AS THE WARMER AIR IS SHUNTED OFF TO THE EAST....AND
TO 3000 FEET TUESDAY NIGHT. THESE LEVELS AND THE PROJECTED SNOWFALL
AND STRONG WINDS WILL NECESSITATE A WINTER STORM WARNING ABOVE 4500
FEET TONIGHT FOR CALIFORNIA ZONES CAZ080/082...LOWERING TO 3000 FEET
TUESDAY. WILL ALSO ISSUE A WIND ADVISORY FOR THE SHASTA AND ROGUE
VALLEYS LATE THIS AFTERNOON INTO TUESDAY MORNING. SNOW ADVISORY
AMOUNTS ARE EXPECTED OVER CAZ080/082 TUESDAY NIGHT.
THE CUTOFF LOW ITSELF WILL LIFT BACK INTO THE WESTERLIES AS IT MOVES
ONSHORE TUESDAY AFTERNOON...SO IT WILL TREK RIGHT THROUGH THE
MEDFORD CWA. SHOWERS WILL CONTINUE UNTIL THE LOW EXITS THE AREA...
AND THAT LOOKS LIKE IT WILL OCCUR WEDNESDAY MORNING.
AN UPPER RIDGE WILL THEN BUILD OVER THE AREA WEDNESDAY AFTERNOON...
THEN BREAK TO THE EAST BY THURSDAY MORNING...SO THE BREAK WILL BE
SHORT-LIVED...FROM WEDNESDAY AFTERNOON THROUGH THURSDAY.
THE WEATHER LOOKS UNSETTLED FOR THE REMAINDER OF THE WEEK AS A SERIES
OF LOWS ROTATING AROUND AN ALASKAN LOW WILL MOVE ONSHORE OVER THE
PACIFIC NORTHWEST. ONE WILL MOVE IN FRIDAY NIGHT...AND ANOTHER ONE
MONDAY. LOOKS LIKE CHANCE POPS WEST OF THE CASCADES AND
CHANCE/SLIGHT CHANCE POPS TO THE EAST IS THE WAY TO GO FROM THURSDAY
NIGHT ON.
&&
.AVIATION...VFR CIGS/VSBYS UNDER HIGH PRESSURE THROUGH MONDAY. MVFR
CIGS AND VSBYS DEVELOPING MONDAY NIGHT WITH AREAS OF IFR...MOSTLY
OVER WESTERN AND CENTRAL SISKIYOU COUNTY AND THE SOUTHERN OREGON
COAST.
&&
WATCHES/WARNINGS/ADVISORIES...
OR...FREEZE WARNING...ORZ024/026 TIL 6 AM PST MONDAY.
WIND ADVISORY...ORZ024 4 PM MON THROUGH 10 AM TUE.
CA...WINTER STORM WARNING...CAZ080/082 4 PM MON THROUGH 4 AM TUE
ABOVE 4500 FEET.
HEAVY SNOW WARNING...CAZ080/082 4 AM TUE THROUGH 4 PM TUE
ABOVE 3500 FEET.
WIND ADVISORY...CAZ081 4 PM MON THROUGH 10 AM TUE.
STOCKTON
ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORDHazardous weather outlook, Mar 26, 3:18 PM PST, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 318 PM PST SUN MAR 26 2006 ORZ024-026-271430- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- 318 PM PST SUN MAR 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TONIGHT FREEZE WARNING IN EFFECT FROM 1AM TO 6AM MONDAY FOR THE ROGUE AND ILLINOIS VALLEYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HESS
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 2:14 PM PST | Snow Advisory | MFR | Curry, Josephine | 12 hr |
| Mar 27, 3:29 AM PST | Winter Storm Warning | MFR | Siskiyou | 23 hr |
Nearby
Wind Advisories in Oregon, 2006Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.